# SDR VNAA2024060511101

- Difficulty date: June 2, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 46,800 hours, 36,442 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Fan
- Part number: AE0804A04
- Part serial: 118406137
- Condition: Odor
- Location: Display
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MODERATE TO STRONG ELECTRICAL BURNING SMELL COMING FROM INSIDE THE FLIGHT DECK AND FWD CABIN WITH AND WITHOUT THE PACKS AND RECIRC FANS OPERATING / REMOVED AND INSTALLED DISPLAY SUPPLY FAN IAW CRJ-700 AMM 21-24-12-000/400-801-A01 AND OPS CHECK DONE AND FOUND GOOD IAW CRJ-700 AMM 21-24-12-710-801. REMOVED AND REPLACED #1 DISPLAY COOLING FAN IAW CRJ 700 AMM 21-24-12-000/400-801-A01. OPS CHECK GOOD AT THIS TIME.
